# SDR 2008UALA03228

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 69,120 hours, 11,309 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE ON FUSE SKIN AT STA 256.25 TO 276 AND STR 31R, JUST AFT OF CREW O2 DISCHARGE.  MAJOR REPAIR ACCOMPLISHED:  REMOV'D DAMAGED SKIN, INSTALLED DOUBLER REPAIR.
